# SDR CALA2023063002111

- Difficulty date: June 28, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 99,016 hours, 17,513 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Vacuum Sys
- Part number: 01652003
- Part serial: 0496157
- Condition: Leaking
- Location: Aft Lav
- Part time: 802,491 hours, 713,670 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

*THIS IS A SUPPLEMENTAL REPORT TO THE ORIGINAL REPORT, WITH THE SAME CONTROL NUMBER, CIRCULATED ON 06/30/2023*. ACFT RTF WITH MULTIPLY LAVS WEAK OR NO FLUSH. WASTE TANK #2: 1L-OUTBOARD, 2L-OUTBOARD & 3L-AFT. WASTE TANK #3: 3R-FWD & 2R-OUTBOARD LAVS WAS ALSO WEAK OR NO FLUSH ON THE GROUND OPENED PIT PANEL TO AND FOUND INLET TO #2 TANK CRACKED RIGHT REMOVED DAMAGED AFT WASTE TANK. REF. AMM 38-32-11-000-801. ABOVE THE TANK. #3 TANK HAS A CRACKED INLET LINE AND TANK ADD EMP:144704 PUNCTURES WHERE THE INLET LINE MEETS THE TANK AND AT THE BOTTOM OF THE TANK. IT ALSO LOOKS LIKE T#3 TANK HAS MOVED. FORWARD. WAITING FOR O-RINGS FOR UPPER FWD AND AFT INLET CONNECTIONS AND CONNECTION AND SEAL ON LOWER DRAIN CONNECTION. NEED PERFORM OP SEAL PLATE FOR LOWER WASTE DRAIN CONNECTION.REF. AMM AND LEAK CHECK. REF. AMM 38-32-11-00-801. 38-32-11-400-801. PARTS USED: 26-3832-9-9001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1720301 SN OFF 6157 INSTALLED NEW WASTE TANK; CONNECTED RINSE WATER LINE; INSTALLED REMOVED AFT WASTE TANK. DISCONNECTED ALL CONNECTIONS FROM MIDDLE REINSTALLED AFT WASTE TANK; CONNECTED RINSE WATER AND UPPER UPPER POLAR CAP; INSTALLED LCM AND CONNECTED TO LEVEL SENSORS; WASTE TANK EXCEPT FOR 6 MOUNT BOLTS.REF: TASK 38-32-11-000-801 POLAR CONNECTION. INSTALLED LCM AND WIRINGS. NEED TO RESEAL AFT NEED TO RESEAL AFT SENSOR COVER AND SECURE LCM WIRINGS. NEED TO SENSOR COVER AND SECURE SENSORS WIRINGS. NEED TO DRILL HOLES TO DRILL HOLES ON FWD MOUNTING PLATE TO MOUNT UPPER SENSOR WIRING. MOUNT FWD SENSRO WIRE. WAITING FOR O-RING FOR AFT UPPER INLET ADD EMP:144704 TANK, WASTE, VA OFF 26-3832-9-9001 6157 ON 26-3832-9-9001 8344 COMPLETED # 3 WASTE TANK INSTALLATION REF AMM 38-32-11-400-801 REPLACED LOWER POLAR CAP AND SEALS ON MID TANK. PUMPED IN 1.5 G AND LEAK CHECKED ALL 3 TANKS. NO 2 WASTE TANK FAILED LEAK CHECK. OF WATER AND FOUND MULTI LEAKS COMING FROM TANK BOTTOM NECK TANK LEAKING AT LOWER LARGE V CLAMP. AREA. MID. TANK MUST BE REPLACED. ADD EMP:139320. REMOVED AFT WASTE TANK AND MID WASTE TANK. INSTALLED AFT TANK IN MID POSITION AND INSTALLED LOANED TANK IN AFT POSITION. NEED TO ACP LEAK AND OPERATIONAL CHECK. REF. AMM 38-32-11. PARTS USED: 99-3810-3-0069,QTY :1 26-3832-9-9001,QTY :2 ADD EMP:92851 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1713781 SN OFF 4039 TANK, WASTE, VA OFF 26-3832-9-9001 4039 ON 26-3832-9-9001 0521. PERFORMED OPERATIONAL LEAK CHECK OF CENTER AND AFT . LAV. TANKS. LEAK CHECK GOOD. ALSO PERFORMED CHECK OF ALL LAVS . ALL LAV. CHECKED GOOD .
